# SDR R612022F00000

- Difficulty date: January 27, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 28,146 hours, 21,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII, FLOOR STRUCTURE, GUSSET PLATE CORRODED AT FR 90R, RBL26.  CENTER FUSELAGE III FLOOR STRUCTURE GUSSET PLATE AT FR90, RBL26 WAS REPLACED WITH NEW IAW SRM 51-41-02.
